# SDR AALA20090804TUL01

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 27,456 hours, 11,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT WITH GAUGE ABOVE LEFT NUMBER ONE DOOR, STATION 320 AT STRINGER 3 LEFT.  REPAIRED SKIN AND STRINGER UNDER EA B373-53-007017.
